Følg
James McDonald
James McDonald
Professor of economics, Brigham Young University
Verifisert e-postadresse på byu.edu
Tittel
Sitert av
Sitert av
År
Some generalized functions for the size distribution of income
JB McDonald
Modeling income distributions and Lorenz curves, 37-55, 2008
12802008
A generalization of the beta distribution with applications
JB McDonald, YJ Xu
Journal of Econometrics 66 (1-2), 133-152, 1995
7441995
Partially adaptive estimation of regression models via the generalized t distribution
JB McDonald, WK Newey
Econometric theory 4 (3), 428-457, 1988
3661988
A general distribution for describing security price returns
RM Bookstaber, JB McDonald
Journal of business, 401-424, 1987
2521987
Time series prediction with Genetic‐Algorithm designed neural networks: An empirical comparison with modern statistical models
JV Hansen, JB McDonald, RD Nelson
Computational Intelligence 15 (3), 171-184, 1999
2431999
Identifying financial distress in the insurance industry: A synthesis of methodological and empirical issues
R BarNiv, JB McDonald
Journal of Risk and Insurance, 543-573, 1992
2061992
Functional forms, estimation techniques and the distribution of income
JB McDonald, MR Ransom
Econometrica: Journal of the Econometric Society, 1513-1525, 1979
2021979
A generalized qualitative-response model and the analysis of management fraud
JV Hansen, JB McDonald, WF Messier Jr, TB Bell
Management science 42 (7), 1022-1032, 1996
1941996
A comparison of parametric models of income distribution across countries and over time
R Bandourian, J McDonald, RS Turley
Luxembourg income study working paper, 2002
1932002
Factors affecting the performance of individual chain store units-An empirical-analysis
RT Hise, JP Kelly, M Gable, JB McDonald
Journal of Retailing 59 (2), 22-39, 1983
1391983
Applications of the GB2 family of distributions in modeling insurance loss processes
JD Cummins, G Dionne, JB McDonald, BM Pritchett
Insurance: Mathematics and Economics 9 (4), 257-272, 1990
1361990
Robust and partially adaptive estimation of regression models
RJ Butler, JB McDonald, RD Nelson, SB White
The review of economics and statistics, 321-327, 1990
1311990
14 Probability distributions for financial models
JB McDonald
Handbook of Statistics 14, 427-461, 1996
1281996
A flexible parametric GARCH model with an application to exchange rates
KL Wang, C Fawson, CB Barrett, JB McDonald
Journal of Applied Econometrics 16 (4), 521-536, 2001
1262001
Something new, something old: parametric models for the size of distribution of income
RF Bordley, JB McDonald, A Mantrala
Journal of Income Distribution 6 (1), 5-5, 1997
1221997
Some generalized mixture distributions with an application to unemployment duration
JB McDonald, RJ Butler
The Review of Economics and Statistics, 232-240, 1987
1161987
Artificial intelligence and generalized qualitative‐response models: An empirical test on two audit decision‐making domains
JV Hansen, JB McDonald, JD Stice
Decision Sciences 23 (3), 708-723, 1992
1081992
Model selection: some generalized distributions
JB McDonald
Communications in Statistics-Theory and Methods 16 (4), 1049-1074, 1987
941987
The generalized beta distribution as a model for the distribution of income: estimation of related measures of inequality
JB McDonald, M Ransom
Modeling income distributions and Lorenz curves, 147-166, 2008
922008
Machine learning methods for detecting patterns of management fraud
DG Whiting, JV Hansen, JB McDonald, C Albrecht, WS Albrecht
Computational Intelligence 28 (4), 505-527, 2012
832012
Systemet kan ikke utføre handlingen. Prøv på nytt senere.
Artikler 1–20